# SDR AALA202203043443

- Difficulty date: January 31, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: D5757100700400
- Part serial: D01767
- Condition: Debonded
- Location: Zone 500 - Lh Wi
- Part time: 78,664 hours, 30,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUT BOARD TRAILING EDGE FLAP LOWER SURFACE HAS DISBONDED AREA. REPAIRED FLAP PER EA 333916.
